Economics at your fingertips  

Minimization of Tikhonov Functionals in Banach Spaces

Thomas Bonesky, Kamil S. Kazimierski, Peter Maass, Frank Schöpfer and Thomas Schuster

Abstract and Applied Analysis, 2008, vol. 2008, 1-19


Tikhonov functionals are known to be well suited for obtaining regularized solutions of linear operator equations. We analyze two iterative methods for finding the minimizer of norm-based Tikhonov functionals in Banach spaces. One is the steepest descent method, whereby the iterations are directly carried out in the underlying space, and the other one performs iterations in the dual space. We prove strong convergence of both methods.

Date: 2008
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2008/192679

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2021-03-28
Handle: RePEc:hin:jnlaaa:192679